# SDR SWAA2023101999696

- Difficulty date: September 12, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193AR AT FUSELAGE EXTERIOR 2023-584194<[01] TOOL USED: HOT BONDER PN: HOT BONDER PN: HCS9200B SN: 15102320; DUE DATE:22-JAN-24;[02] TOOL USED: MULTIMETER P/N: FLUKE-289; S/N: 57780044; DUE DATE: 22-JUL-24.;[03] REPAIRED ACCESS PANEL 193AR AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED.
